# SDR CALA2018092401981

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 49,507 hours, 17,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB LOWER SKIN, SCAN CRACK INDICATION STAB STA 157.10, APPROX 24 IN AFT OF FRONT SPAR. REPAIRED PER SRM 55-10-01 REPAIR 11. INSPECTED PER GMM 09-25-05.
